# SDR SWAA2021072190379

- Difficulty date: June 6, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INTERNAL STRUCTURE VERTICAL STIFFENER BS 907 LH SIDE AT AFT CARGO COMPARTMENT / REPLACED VERTICAL STIFFENER LOC ON INTERNAL STRUCTURE BS 907 LH SIDE AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02
